# SDR DALA2025020500880

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK COMMON TO THE RH WING LOWER REAR SPAR CAP. AS A PRECAUTION AN ER/A HAS BEEN ISSUED REQUIRING MAINTENANCE TO ACCOMPLISH INSPECTIONS OF THE LH WING LOWER REAR SPAR CAP TO ENSURE NO CRACKS ARE FOUND. SUMMARY SEE NRC 003-0001:0514-2001/042 00042: NR TRANSFERRED TO H-CK PKG##P-384718220250123 - NR# 49. (LP #0795863)
